# SDR 99UAL900630

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, SMOKE IN THE RIGHT MAIN LANDING GEAR WHEEL WELL.  FOUND RESIDUAL GLYCOL AT RIGHT MAIN LANDING GEAR WHEEL WELL, APU EXHAUST DUCT EVAPORATING WITH APU OPERATION.  CLEANED AREA, CHECKS OK.
